# SDR CAL951157

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Chord
- Condition: Cracked
- Location: Ws 685
- Part time: 64,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 INCH CRACK IN TEE CHORD AT STA 685, BL ZERO.  THE CRACK WAS STOP DRILLED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW ECRA 5710-01705.  (X)
